# SDR IPXA2016110410226

- Difficulty date: November 3, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 48,215 hours, 15,652 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CABIN ALTITUDE WARNING EICAS AT FL 340 ALONG WITH AURAL WARNING HORN. TROUBLESHOT IAW FIM 21-33-00-815-805 FIG 104,  INSPECTED DOORS, WINDOWS PRESSURE SEALS NO FAULTS FOUND.  PRESSURIZED ACFT TO 5 PSI NO LEAKS NOTED.  R & R NR 2 AUTO PRESSURE CONTROLLER AS A PRECAUTION IAW MM 21-31-02-404-005 & CABIN ALTITUDE CONTROL PANEL IAW MM 21-31-01-404-007, PRESSURIZED ACFT OPS CHECKED GOOD.
